Open Access
Translator Disclaimer
December 2009 On a class of first order congruences of lines
Pietro De Poi, Emilia Mezzetti
Bull. Belg. Math. Soc. Simon Stevin 16(5): 805-821 (December 2009). DOI: 10.36045/bbms/1260369400

Abstract

We study a class of new examples of congruences of lines of order one, i.e. the congruences associated to the completely exceptional Monge-Ampère equations. We prove that they are in general not linear, and that through a general point of the focal locus there passes a planar pencil of lines of the congruence. In particular, the completely exceptional Monge-Ampère equations are of Temple type.

Citation

Download Citation

Pietro De Poi. Emilia Mezzetti. "On a class of first order congruences of lines." Bull. Belg. Math. Soc. Simon Stevin 16 (5) 805 - 821, December 2009. https://doi.org/10.36045/bbms/1260369400

Information

Published: December 2009
First available in Project Euclid: 9 December 2009

zbMATH: 1194.14070
MathSciNet: MR2574366
Digital Object Identifier: 10.36045/bbms/1260369400

Subjects:
Primary: 14M15
Secondary: 14M07 , 53A25

Keywords: completely exceptional Monge-Ampère equations , Congruences of lines

Rights: Copyright © 2009 The Belgian Mathematical Society

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.16 • No. 5 • December 2009
Back to Top